Exact and approximate solutions of delay differential equations with nonlocal history conditions

Shrutiag Agarwal, Dhiren Bahuguna

Research output: Contribution to journalArticle

Abstract

We study the exact and approximate solutions of a delay differential equation with various types of nonlocal history conditions. We establish the existence and uniqueness of mild, strong, and classical solutions for a class of such problems using the method of semidiscretization in time. We also establish a result concerning the global existence of solutions. Finally, we consider some examples and discuss their exact and approximate solutions.

Original languageEnglish (US)
Pages (from-to)181-194
Number of pages14
JournalJournal of Applied Mathematics and Stochastic Analysis
Volume2005
Issue number2
DOIs
StatePublished - Dec 1 2005
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exact and approximate solutions of delay differential equations with nonlocal history conditions'. Together they form a unique fingerprint.

  • Cite this